# SDR DALA2023031702007

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 10,186 hours, 1,246 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 ON APPROACH MOVING FLAPS TO 2 FL CTRL FLAPS LOCKED ECAM MSG. CORRECTIVE ACTION: T/S. REMOVED AND REPLACED RH APPU. SPLINE ENGAGEMENT GROOVE VISIBLE IN WITNESS HOLE. REMOVED RH APPU, ADJUST AND REINSTALLED. INSTALLED SPACER BETWEEN SHAFT AND UNIVERSAL JOINT. PERFORMED OPS CHK. (9694562)
